# SDR AWXA200500542

- Difficulty date: May 4, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 43,414 hours, 29,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69414372
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A .375 INCH CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 663.75, STR 10 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 663.75, STR 10 RT; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-41437; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
